| Catalog Number |
MAK-NV-009/A |
| Medical Device Problem Codes |
Fracture (1260); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
Event or Problem Description
The account alleges that during a procedure, a 6 fr mak-nv wire was used and the tip split and detached into 2 different pieces inside the patient's kidney.Both pieces were successfully retrieved by the surgeon and an x-ray confirmed no wire were left behind.No additional patient consequence to report.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint cannot be confirmed and a root cause could not be determined.A review of the device history record was performed and no exception documents were found.A review of the complaint database was performed and no similar complaints for this lot number were identified.If the device is returned at a later date, a follow up will be submitted with complete evaluation results.